# SDR FDEA201111114881

- Difficulty date: November 11, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME SHEAR TIE CORRODED BS 1681.0 S22-23R.  REMOVED CORROSION IAW SRM 51-10-02.  BLENDED AREA MAX MATERIAL REMOVED .020 ORIG MAT, .050 REMAINING MAT .030 OUT OF LIMITS IAW SRM 53-00-07, FIG 101, DET II.  R & R SHEAR TIE IAW SRM 51-40-02.  MAJOR REPAIR.
